MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAPE CERCLAGE TENSIONER, REUSABLE; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. FIBERTAPE CERCLAGE TENSIONER, REUSABLE; MANUAL INSTR, GENERAL SURGICAL
Model Number FIBERTAPE CERCLAGE TENSIONER, REUSABLE
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 11/25/2025, it was reported by a sales representative via (b)(4) that an ar-7800 tensioner is not functioning properly.Discovered during a case with no patient effect.Additional information 12/3: rep stated that tensioner handle was not turning appropriately and was very difficult to turn.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to wear and tear due to repeated use of the device.The device's manufacturing date is 23-dec-2019.

Brand Name
FIBERTAPE CERCLAGE TENSIONER, REUSABLE
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23816706
Report Number1220246-2025-05627
Device Sequence Number21155918
Product Code LXH
UDI-Device Identifier00888867273986
UDI-Public(01)00888867273986(11)191223(10)051938
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAPE CERCLAGE TENSIONER, REUSABLE
Device Catalogue NumberAR-7800
Device Lot Number051938
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/23/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown